MathSciNet Relay Station
MathSciNet bibliographic data
MR1156298 57M05 (20F05 57M07 57N10)
Shalen, Peter B.; Wagreich, Philip Growth rates, $Z_p$-homology, and volumes of hyperbolic $3$-manifolds. Trans. Amer. Math. Soc. 331 (1992), no. 2, 895–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement